# SDR DXTA2022061964210

- Difficulty date: June 19, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N162QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9484
- Aircraft time: 2,398 hours, 5,908 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Part number: GP546150113
- Part serial: 0579
- Condition: Defective
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L AUX FUEL PUMP & L PRI FUEL PUMPS CYAN CAS: L AUX FUEL PUMP CYAN CAS MESSAGE CAME ON WHILE IN HOLDING PATTERN AT 29000FT. EXTINGUISHED 2 MINS LATER. // SIGNOFF// R/R FUEL MANAGEMENT COMPUTER IAW AMM 28-10-00-680-801 DUE TO FUEL QUANTITY INDICATION PN: OFF GP546-1501-13 & SN: OFF 0579 OPS CHECKED SYSTEM OPS CHECKED GOOD.  R/R CONTACTOR DUE TO AC BUS FAIL AMBER CAS, IAW AMM 24-51-33-001-400-801 PN: OFF 171457 & SN: OFF 08433 OPS CHECKED SYSTEM OPS CHECKED GOOD.
